American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47A35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 122 found      Go to page: 1 2 3 4 > >>

[1] Sophie Grivaux. Some new examples of universal hypercyclic operators in the sense of Glasner and Weiss. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Quentin Menet. Linear chaos and frequent hypercyclicity. Trans. Amer. Math. Soc. 369 (2017) 4977-4994.
Abstract, references, and article information   
View Article: PDF

[3] Wojciech Bartoszek and Adam Śpiewak. A note on a Wiener-Wintner theorem for mean ergodic Markov amenable semigroups. Proc. Amer. Math. Soc. 145 (2017) 2997-3003.
Abstract, references, and article information   
View Article: PDF

[4] David Seifert. Some improvements of the Katznelson- Tzafriri theorem on Hilbert space. Proc. Amer. Math. Soc. 143 (2015) 3827-3838. MR 3359574.
Abstract, references, and article information   
View Article: PDF

[5] March T. Boedihardjo and William B. Johnson. On mean ergodic convergence in the Calkin algebras. Proc. Amer. Math. Soc. 143 (2015) 2451-2457.
Abstract, references, and article information   
View Article: PDF

[6] Jonathan Ben-Artzi. Instabilities in Kinetic Theory and Their Relationship to the Ergodic Theorem. Contemporary Mathematics 653 (2015) 25-39.
Book volume table of contents
View Article: PDF

[7] Michael Lin and Laurian Suciu. Poisson's Equation for Mean Ergodic Operators. Contemporary Mathematics 636 (2015) 141-148.
Book volume table of contents
View Article: PDF

[8] Jacek Jachymski. Remetrization Theorems for Finite Families of Mappings and Hyperbolic Iterated Function Systems. Contemporary Mathematics 636 (2015) 131-139.
Book volume table of contents
View Article: PDF

[9] Catalin Georgescu and Gabriel Picioroaga. Fuglede-Kadison determinants for operators in the von Neumann algebra of an equivalence relation. Proc. Amer. Math. Soc. 142 (2014) 173-180.
Abstract, references, and article information   
View Article: PDF

[10] V. V. Ryzhikov. Simple spectrum of the tensor product of powers of a mixing automorphism. Trans. Moscow Math. Soc. 73 (2012) 183-191.
Abstract, references, and article information   
View Article: PDF

[11] Semyon Litvinov. Uniform equicontinuity of sequences of measurable operators and non-commutative ergodic theorems. Proc. Amer. Math. Soc. 140 (2012) 2401-2409.
Abstract, references, and article information   
View Article: PDF

[12] L. Forzani, F. J. Martín-Reyes and S. Ombrosi. Weighted inequalities for the two-dimensional one-sided Hardy-Littlewood maximal function. Trans. Amer. Math. Soc. 363 (2011) 1699-1719. MR 2746661.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Jacek Jachymski. König chains for submultiplicative functions and infinite products of operators. Trans. Amer. Math. Soc. 361 (2009) 5967-5981. MR 2529921.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Zoltán Léka. A Katznelson-Tzafriri type theorem in Hilbert spaces. Proc. Amer. Math. Soc. 137 (2009) 3763-3768. MR 2529885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Nguyen Van Minh. Asymptotic behavior of individual orbits of discrete systems. Proc. Amer. Math. Soc. 137 (2009) 3025-3035. MR 2506461.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Frédéric Bayart and Sophie Grivaux. Frequently hypercyclic operators. Trans. Amer. Math. Soc. 358 (2006) 5083-5117. MR 2231886.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] M. Yahdi. Super-Ergodic operators. Proc. Amer. Math. Soc. 134 (2006) 2613-2620. MR 2213740.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Oleg N. Ageev. Spectral rigidity of group actions: Applications to the case $\mbox{gr}\langle t,s ; ts=st^2\rangle$. Proc. Amer. Math. Soc. 134 (2006) 1331-1338. MR 2199176.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Farruh Mukhamedov, Seyit Temir and Hasan Akin. On mixing and completely mixing properties of positive $L^1$-contractions of finite von Neumann algebras. Proc. Amer. Math. Soc. 134 (2006) 843-850. MR 2180902.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Wojciech Bartoszek and Beata Kuna. On residualities in the set of Markov operators on $\mathcal{C}_1$. Proc. Amer. Math. Soc. 133 (2005) 2119-2129. MR 2137879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Ryotaro Sato. A remark on real coboundary cocycles in $L^{\infty}$-space. Proc. Amer. Math. Soc. 131 (2003) 231-233. MR 1929042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Vincent Canterini and Anne Siegel. Geometric representation of substitutions of Pisot type. Trans. Amer. Math. Soc. 353 (2001) 5121-5144. MR 1852097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Radu Zaharopol. Strongly asymptotically stable Frobenius-Perron operators. Proc. Amer. Math. Soc. 128 (2000) 3547-3552. MR 1691011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Radu-Nicolae Gologan. A perturbed ergodic theorem. Proc. Amer. Math. Soc. 128 (2000) 1377-1380. MR 1653465.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Geoffrey R. Goodson. The converse of the Inverse-Conjugacy Theorem for unitary operators and ergodic dynamical systems. Proc. Amer. Math. Soc. 128 (2000) 1381-1388. MR 1641701.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Youngho Ahn and Geon Ho Choe. Spectral types of skewed Bernoulli shift. Proc. Amer. Math. Soc. 128 (2000) 503-510. MR 1622769.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] O. Kada. Strong ergodic theorems for commutative semigroups of operators. Proc. Amer. Math. Soc. 127 (1999) 3003-3011. MR 1636382.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Osamu Kada. Existence of ergodic retraction for noncommutative semigroups in Banach spaces. Proc. Amer. Math. Soc. 127 (1999) 3013-3020. MR 1627160.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] J. Ding. The point spectrum of Frobenius-Perron and Koopman operators. Proc. Amer. Math. Soc. 126 (1998) 1355-1361. MR 1443148.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Dogan Çömez, Michael Lin and James Olsen. Weighted ergodic theorems for mean ergodic $L_1$-contractions. Trans. Amer. Math. Soc. 350 (1998) 101-117. MR 1433114.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 122 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia